# SDR SWAA2022021760504

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL ABOVE PYLON AFT TIP LOWER BULB SEAL SUPPORT WEB IS CRACKED ON FWD FLANGE / REMOVED AND REPLACED RIGHT WING UPPER TRAILING EDGE SUPPORT WEB ABOVE PYLON AFT TIP IAW SRM 51-40-02-0G-0 STEP 4 AND SRM 51-40-05-0G-0.
